Title: Proof of a conjectured asymptotic-expansion for the approximation of surface integrals
Authors: Verlinden, Pierre ×
Cools, Ronald #
Issue Date: 1994
Publisher: American Mathematical Society
Series Title: Mathematics of computation vol:63 issue:208 pages:717-725
Abstract: Georg introduced a new kind of trapezoidal rule and midpoint rule to approximate a surface integral over a curved triangular surface and conjectured the existence of an asymptotic expansion for this approximation as the subdivision of the surface gets finer. The purpose of this paper is to prove the conjecture.
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science